Keywords = non-Archimedean normed space
Characterization and stability of multi-cubic mappings

Volume 13, Issue 2, July 2022, Pages 2493-2502

Ali Reza Neisi; Mohammad Sadegh Asgari

On an equation characterizing multi-quartic mappings and its stability

Volume 13, Issue 1, January 2022, Pages 991-1002

Zohreh Abbasbeygi; Abasalt Bodaghi; Ayoub Gharibkhajeh

A fixed point approach to the stability of additive-quadratic-quartic functional equations

Volume 11, Issue 2, May 2020, Pages 17-28

Abasalt Bodaghi; Th.M. Rassias; Abbas Zivari-Kazempour

Fixed Point Theorems for Single Valued Mappings Satisfying the Ordered non-Expansive Conditions on Ultrametric and Non-Archimedean Normed Spaces

Volume 11, Issue 1, January 2020, Pages 1-6

Hamid Mamghaderi; Hashem P. Masiha

Quadratic $\alpha$-functional equations

Volume 8, Issue 1, April 2017, Pages 1-9

Choonkil Park; Sang Og Kim

On approximate dectic mappings in non-Archimedean spaces: A fixed point approach

Volume 5, Issue 2, July 2014, Pages 111-122

A. Ebadian; R. Aghalary; M.A. Abolfathi